A possible constructive approach to φ 4 4 . II
Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, p. 295-301
@article{AIHPA_1977__26_3_295_0,
     author = {Schrader, Robert},
     title = {A possible constructive approach to $\phi ^4\_4$. II},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {3},
     year = {1977},
     pages = {295-301},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__26_3_295_0}
}
Schrader, Robert. A possible constructive approach to $\phi ^4_4$. II. Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, pp. 295-301. http://www.numdam.org/item/AIHPA_1977__26_3_295_0/

[1] M. Duneau, D. Iagolnitzer and B. Souillard, Decrease Properties of Truncated Correlation Functions and Analyticity Properties for Classical Lattices and Continuous Systems, Comm. Math. Phys., t. 31, 1973, p. 191-208. | MR 337229 | Zbl 1125.82302

[2] M.E. Fisher, Rigorous Inequalities for Critical Point Correlation Exponents. Phys. Rev., t. 180, 1969, p. 594-600.

[3] J. Glimm and A. Jaffe, A Remark on the Existence of Φ44, Phys. Rev. Letters, t. 33, 1974, p. 440-441. | MR 400969

[4] J. Glimm and A. Jaffe, Absolute Bounds on Vertices and Couplings, Ann. Inst. Henri Poincaré, t. 22, 1975. | Numdam | MR 384012

[5] J.L. Lebowitz, More Inequalities for Ising Ferromagnets, Phys. Rev., B 5, 1972, p. 2538-2541.

[6] J.L. Lebowitz, Bounds on the Correlations and Analyticity Properties of Ferromagnetic Ising Spin Systems. Comm. Math. Phys., t. 28, 1972, p. 313-322. | MR 323271

[7] J.L. Lebowitz, GHS and other Inequalities. Comm. Math. Phys., t. 35, 1974, p. 87-92. | MR 339738

[8] D. Ruelle, Thèse (Bruxelles), 1959, unpublished.

[9] R. Schrader, A possible Constructive Approach to Φ44. Comm. Math. Phys., t. 49, 1976, p. 131-153. | MR 468849

[10] R. Schrader, New Rigorous Inequality for Critical Exponents in the Ising Model. Phys. Rev., B 14, 1976, p. 172-173. | MR 443769

[11] B. Simon, Correlation Inequalities and the Mass Gap in P(φ)2I. Domination by the Two-Point Function, Comm. Math. Phys., t. 31, 1972, p. 127-136. | MR 329495